# SDR SCNA20251021399

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N901SY
- Make and model: Boeing 737-900ER
- Aircraft serial: 40069
- Aircraft time: 29,898 hours, 13,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXIT SIGNS AND SLIDE LIGHT EMERGENCY LIGHTS DO NOT COME ON DURING TEST.  OPEN
